# SDR SWAA2014042127256

- Difficulty date: March 31, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 27,341 hours, 13,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME AT UPPER AFT CORNER CRACKED AT INNER SURFACE EDGE.  REPAIRED FRAME IAW ACO.
